Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 89, Number 322

A diffusion generated method for orthogonal matrix-valued fields
Braxton Osting and Dong Wang.
Math. Comp. 89 (2020), 515-550
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Stable broken $H^{1}$ and $H(\mathrm{div})$ polynomial extensions for polynomial-degree-robust potential and flux reconstruction in three space dimensions
Alexandre Ern and Martin Vohralík.
Math. Comp. 89 (2020), 551-594
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Post-processed Galerkin approximation of improved order for wave equations
M. Bause, U. Köcher, F. A. Radu and F. Schieweck.
Math. Comp. 89 (2020), 595-627
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
A discrete Hopf interpolant and stability of the finite element method for natural convection
Joseph A. Fiordilino and Ali Pakzad.
Math. Comp. 89 (2020), 629-643
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Uniform preconditioners for problems of negative order
Rob Stevenson and Raymond van Venetië.
Math. Comp. 89 (2020), 645-674
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
General superpositions of Gaussian beams and propagation errors
Hailiang Liu, James Ralston and Peimeng Yin.
Math. Comp. 89 (2020), 675-697
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Energy-preserving methods on Riemannian manifolds
Elena Celledoni, Sølve Eidnes, Brynjulf Owren and Torbjørn Ringholm.
Math. Comp. 89 (2020), 699-716
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Stability and complexity of mixed discriminants
Alexander Barvinok.
Math. Comp. 89 (2020), 717-735
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Pseudoergodic operators and periodic boundary conditions
Matthew J. Colbrook.
Math. Comp. 89 (2020), 737-766
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Conditioning and backward errors of eigenvalues of homogeneous matrix polynomials under Möbius transformations
Luis Miguel Anguas, Maria Isabel Bueno and Froilán M. Dopico.
Math. Comp. 89 (2020), 767-805
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Analysis of two-grid methods: The nonnormal case
Yvan Notay.
Math. Comp. 89 (2020), 807-827
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Cutting planes for families implying Frankl’s conjecture
Jonad Pulaj.
Math. Comp. 89 (2020), 829-857
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Facial reduction for exact polynomial sum of squares decomposition
Santiago Laplagne.
Math. Comp. 89 (2020), 859-877
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
On isolation of simple multiple zeros and clusters of zeros of polynomial systems
Zhiwei Hao, Wenrong Jiang, Nan Li and Lihong Zhi.
Math. Comp. 89 (2020), 879-909
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Distribution of short subsequences of inversive congruential pseudorandom numbers modulo $2^{t}$
László Mérai and Igor E. Shparlinski.
Math. Comp. 89 (2020), 911-922
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Rationality problem for norm one tori in small dimensions
Sumito Hasegawa, Akinari Hoshi and Aiichi Yamasaki.
Math. Comp. 89 (2020), 923-940
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
The syzygy theorem for Bézout rings
Maroua Gamanda, Henri Lombardi, Stefan Neuwirth and Ihsen Yengui.
Math. Comp. 89 (2020), 941-964
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Graphs with few hamiltonian cycles
Jan Goedgebeur, Barbara Meersman and Carol T. Zamfirescu.
Math. Comp. 89 (2020), 965-991
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Euler’s function on products of primes in a fixed arithmetic progression
Amir Akbary and Forrest J. Francis.
Math. Comp. 89 (2020), 993-1026
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions